Higher-order Mond-Weir duality for set-valued optimization

S. J. Li, K. L. Teo, Xiaoqi Yang

Research output: Journal article publicationJournal articleAcademic researchpeer-review

21 Citations (Scopus)

Abstract

In this paper, we introduce a higher-order Mond-Weir dual for a set-valued optimization problem by virtue of higher-order contingent derivatives and discuss their weak duality, strong duality and converse duality properties.
Original languageEnglish
Pages (from-to)339-349
Number of pages11
JournalJournal of Computational and Applied Mathematics
Volume217
Issue number2
DOIs
Publication statusPublished - 1 Aug 2008

Keywords

  • Higher-order contingent derivative
  • Mond-Weir duality
  • Set-valued optimization

ASJC Scopus subject areas

  • Computational Mathematics
  • Applied Mathematics

Cite this